Article citationsMore>>

S. Radenovic, “Common Fixed Points under Contractive Conditions in Cone Metric Spaces,” Computers and Mathematics with Applications, Vol. 58, No. 6, 2009, pp. 1273-1278. doi:10.1016/j.camwa.2009.07.035

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.